Translator Disclaimer
July/August 2017 Remarks on large time behavior of the $L^{2}$-norm of solutions to strongly damped wave equations
Ryo Ikehata, Michiaki Onodera
Differential Integral Equations 30(7/8): 505-520 (July/August 2017).

Abstract

We reconsider the asymptotic behavior as $t \to +\infty$ of the $L^{2}$-norm of solutions to strongly damped wave equations in ${\bf R}^{n}$ with weighted initial data in the $n=1,2$ dimensional case. As an application, we shall apply those results to the analysis of the linearized compressible Navier-Stokes equations in ${\bf R}^{3}$.

Citation

Download Citation

Ryo Ikehata. Michiaki Onodera. "Remarks on large time behavior of the $L^{2}$-norm of solutions to strongly damped wave equations." Differential Integral Equations 30 (7/8) 505 - 520, July/August 2017.

Information

Accepted: 1 December 2016; Published: July/August 2017
First available in Project Euclid: 4 May 2017

zbMATH: 06738559
MathSciNet: MR3646461

Subjects:
Primary: 35B40, 35C20, 35L05, 35L15

Rights: Copyright © 2017 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.30 • No. 7/8 • July/August 2017
Back to Top